Aa
A
A
Close
Avatar universal
Overmedicated??
My last tsh came back at 3.9 and i read somewhere that over 3 may be too high for some women. I asked the dr to up my meds to .125mg from .100 mg and I ahve been on it for about 4 weeks. I can't go without having a 2 hour nap every day and i get close to 10 hours a nite and i am still beat most of the time. I also get that falling asleep tingly feeling in my hands and feet quite easily. I am also finishing up a 10 day dose of amoxicillen for a throat infection. have I given myself enough time on this dose to test or should i keep at it for a while longer?
Cancel
2 Answers
Page 1 of 1
314892 tn?1264627503
Give it at least 2 more weeks before repeat TSH test and possibly 8 weeks or more to notice a difference.

You were right to request an increase. It is recommended to be around a TSH of 1-2 when you are on meds.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
201897 tn?1245845934
The tingly feeling in your hands and feet could be from low calcium or low B12.  Have you had either tested?

How are your adrenals?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Thyroid Answerers
649848 tn?1424570775
Blank
FL
Avatar universal
Blank
MI
Avatar universal
Blank
Sisters, OR
Avatar universal
Blank
657231 tn?1453836403
Blank
Northern, NJ
Avatar universal
Blank
Calicut, India